ArticleOriginal scientific text

Title

Reflexive Orlicz spaces have uniformly normal structure

Authors 1, 2

Affiliations

  1. Department of Mathematics, Harbin Normal University, Harbin, China
  2. Department of Mathematics, Harbin Institute of Technology, Harbin, China

Abstract

We prove that an Orlicz space equipped with the Luxemburg norm has uniformly normal structure if and only if it is reflexive.

Bibliography

  1. J. S. Bae, Reflexivity of a Banach space with a uniformly normal structure, Proc. Amer. Math. Soc. 90 (1984), 269-270.
  2. L. P. Belluce, W. A. Kirc and E. F. Steiner, Normal structure in Banach spaces, Pacific J. Math. 26 (1968), 433-440.
  3. E. Casini and E. Maluta, Fixed point of uniformly Lipschitzian mapping in spaces with uniformly normal structure, Nonlinear Anal. 104 (1984), 285-292.
  4. S. Chen and Y. Duan, Normal structure and weakly normal structure of Orlicz spaces, Comment. Math. Univ. Carolinae 32 (1991), 219-225.
  5. A. Kamińska, On uniform convexity of Orlicz spaces, Indag. Math. 44 (1982), 27-36.
  6. M. A. Krasnosel'skiĭ and Ya. B. Rutitskiĭ, Convex Functions and Orlicz Spaces, Nauka, Moscow, 1958 (in Russian).
  7. T. Landes, Normal structure and weakly normal structure of Orlicz sequence spaces, Trans. Amer. Math. Soc. 285 (1981), 523-533.
  8. S. Wang, Differentiability of Carathéodory operators, Sci. Bull. Math. 25 (1980), 42-45.
  9. T. Wang and B. Wang, Normal structure and sum-property of Orlicz sequence spaces, Chinese Math. Research & Exposition 12 (3) (1992).
  10. C. Wu, T. Wang, S. Chen and Y. Wang, Geometrical Theory of Orlicz Spaces, Harbin Inst. of Tech. Press, 1986 (in Chinese).
Pages:
197-208
Main language of publication
English
Received
1993-07-16
Accepted
1993-08-17
Published
1994
Exact and natural sciences